# SDR ASAA2014050607803

- Difficulty date: May 6, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 19,497 hours, 6,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: BACDWG146A0081RE
- Condition: Corroded
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT FWD "SHIELD" CORRODED AT FASTENERS BS 765-794, STRINGER 25R. ACFT GROUNDED.  R & R SHIELD.
